Open Access
Translator Disclaimer
Fall 1995 Automorphisms of Countable Recursively Saturated Models of PA: A Survey
Henryk Kotlarski
Notre Dame J. Formal Logic 36(4): 505-518 (Fall 1995). DOI: 10.1305/ndjfl/1040136912

Abstract

We give a survey of automorphisms of countable recursively saturated models of Peano Arithmetic.

Citation

Download Citation

Henryk Kotlarski. "Automorphisms of Countable Recursively Saturated Models of PA: A Survey." Notre Dame J. Formal Logic 36 (4) 505 - 518, Fall 1995. https://doi.org/10.1305/ndjfl/1040136912

Information

Published: Fall 1995
First available in Project Euclid: 17 December 2002

zbMATH: 0848.03015
MathSciNet: MR1368463
Digital Object Identifier: 10.1305/ndjfl/1040136912

Subjects:
Primary: 03C62
Secondary: 03C57

Rights: Copyright © 1995 University of Notre Dame

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.36 • No. 4 • Fall 1995
Back to Top